Call 08048970549 85% Response Rate

Send Email

Cold & Flu Tablet

Cold fever congestion running nose head pain
Coldex-CZ (Paracetamol Phenylephrine CetirizineTablet)
  • Coldex-CZ (Paracetamol Phenylephrine CetirizineTablet)
  • Coldex-CZ (Paracetamol Phenylephrine CetirizineTablet)
  • Coldex-CZ (Paracetamol Phenylephrine CetirizineTablet)
  • Coldex-CZ (Paracetamol Phenylephrine CetirizineTablet)

Coldex-CZ (Paracetamol Phenylephrine CetirizineTablet)

Product Price: Rs 800 / BoxGet Best Price

Product Details:
FormTablets
Pack TypeBox
Drug CompositionParacetamol 325+ Cetrizine 5mg+ Phenylephrine 5mg
Brand NameColdex-CZ
ManufacturerKarnani
Shelf Life36 Months
Manufactured ByKarnani
Box pack20 strips (200 tablets)
Country of OriginMade in India
COLDEX CZTablet is used in the treatment of common cold symptoms like runny nose, stuffy nose, sneezing, watery eyes, and congestion or stuffiness. It is also used to relieve pain and fever.
Get Best QuoteRequest A Callback

EXPLORE MORE CATEGORIES

Contact Us
 
Thank youYour Enquiry has been sent successfully.
© Gyan Pharma. All Rights Reserved (Terms of Use)Developed and managed by IndiaMART InterMESH Ltd.